Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 19, NWS Lincoln, IL

March 7, 20175 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Mar 7, 2017, 1:16 AM CST for 5 counties in Illinois. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2017, 1:16 AM CST (07:16 UTC)
Expired
Mar 7, 2017, 2:00 AM CST
In force
44 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, IL, Macon County, IL, Moultrie County, IL, Piatt County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 1:22 AM CSTTSTM WND GST 51Decatur Airport, IL
Mar 7, 1:26 AM CSTTSTM WND DMGOconee, ILSMALL SHED DESTROYED. RELAYED VIA WICS-TV SOCIAL MEDIA
Mar 7, 1:38 AM CSTTSTM WND DMG2 Ne Bethany, ILGRAIN BIN BLOWN OFF ITS FOUNDATION. TIME AND LOCATION APPROXIMATE. RECEIVED VIA WAND-TV FACEBOOK PAGE.
Mar 7, 1:52 AM CSTTSTM WND DMG4 Nw Windsor, ILSMALL BOAT OVERTURNED. SWOP REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 10:35 PM CSTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.3 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 475 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-285 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
475 m²/s²
0-3 km storm-relative helicity
484 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

766 
WUUS53 KILX 070716
SVRILX
ILC021-115-139-147-173-070800-
/O.NEW.KILX.SV.W.0019.170307T0716Z-170307T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
116 AM CST TUE MAR 7 2017

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southeastern Christian County in central Illinois...
  Moultrie County in central Illinois...
  Shelby County in central Illinois...
  Piatt County in central Illinois...
  Eastern Macon County in central Illinois...

* Until 200 AM CST

* At 115 AM CST, severe thunderstorms were located along a line
  extending from De Land to 7 miles northeast of Nokomis, moving east
  at 75 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Decatur, Monticello, Shelbyville, Sullivan, Pana, Mount Zion,
  Arthur, Moweaqua, Bement, Cerro Gordo, Bethany, Long Creek,
  Assumption, Macon, Lovington, Argenta, Windsor, Stewardson, Findlay
  and Cowden.

This includes Interstate 72 between mile markers 147 and 173.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3922 8914 3935 8914 3935 8925 4006 8877
      4006 8875 4008 8874 4013 8846 3946 8849
      3922 8865
TIME...MOT...LOC 0715Z 253DEG 64KT 4014 8866 3939 8921 

HAIL...1.00IN
WIND...60MPH
 
$$

Miller
2 follow-up statements
085 
WWUS53 KILX 070744
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
144 AM CST TUE MAR 7 2017

ILC021-070753-
/O.CAN.KILX.SV.W.0019.000000T0000Z-170307T0800Z/
Christian-
144 AM CST TUE MAR 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 500 AM CST for
central and east central Illinois.

LAT...LON 3922 8898 3938 8899 4009 8857 4013 8846
      3946 8849 3922 8865
TIME...MOT...LOC 0743Z 257DEG 53KT 4000 8846 3923 8888 

$$

ILC115-139-147-173-070800-
/O.CON.KILX.SV.W.0019.000000T0000Z-170307T0800Z/
Moultrie-Shelby-Piatt-Macon-
144 AM CST TUE MAR 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR MOULTRIE...SHELBY...SOUTHERN PIATT AND EXTREME SOUTHEASTERN MACON
COUNTIES...

At 143 AM CST, severe thunderstorms were located along a line
extending from 6 miles south of White Heath to near Cowden, moving
east at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Monticello, Shelbyville, Sullivan, Arthur, Bement, Bethany,
Lovington, Windsor, Stewardson, Findlay, Cowden, Tower Hill, Hammond,
Allenville, Westervelt, White Heath, Strasburg, Herrick, Clarksburg
and Gays.

This includes Interstate 72 between mile markers 164 and 173.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3922 8898 3938 8899 4009 8857 4013 8846
      3946 8849 3922 8865
TIME...MOT...LOC 0743Z 257DEG 53KT 4000 8846 3923 8888 

HAIL...1.00IN
WIND...60MPH
 
$$

Miller
218 
WWUS53 KILX 070801
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
201 AM CST TUE MAR 7 2017

ILC115-139-147-173-070810-
/O.EXP.KILX.SV.W.0019.000000T0000Z-170307T0800Z/
Moultrie-Shelby-Piatt-Macon-
201 AM CST TUE MAR 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR MOULTRIE...SHELBY...SOUTHERN
PIATT AND SOUTHEASTERN MACON COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning has been allowed to expire.

A severe thunderstorm watch remains in effect until 500 AM CST for
central and east central Illinois.

Remember, a Severe Thunderstorm Warning still remains in effect for
southeast Shelby County until 245 AM CST.

LAT...LON 3922 8898 3938 8899 4009 8857 4013 8846
      3946 8849 3922 8865
TIME...MOT...LOC 0800Z 253DEG 64KT 4007 8814 3930 8857 

$$

Goetsch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 11:59 PM CST, 1 hour 17 minutes earlier.

Area forecast discussion, Mar 6, 11:59 PM CST, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1159 PM CST Mon Mar 6 2017

.UPDATE...
Issued at 829 PM CST Mon Mar 6 2017

Updated the forecast to increase wind speeds tonight with gusts of
35-45 mph and locally higher gusts especially with thunderstorms
by overnight. Bloomington already gusting to 46 mph at 8 pm.
Southerly sustained winds range from 20-35 mph over central IL at
mid evening and have been gradually increasing during the evening.
KILX 00Z sounding had 2k ft wind of 55 kts and some of this higher
wind is mixing down toward the surface. Will continue to monitor
to see if a wind advisory is needed, but for now have issued a
special weather statement addressing these higher winds.

A strong and deepening 980 mb surface low pressure was over south
central Manitoba, with its cold front extending southward through
eastern MN, central IA and nw MO. A line of strong to severe
thunderstorms was along the cold front and quickly moving east.
HRRR model has the squall line reaching areas nw of the IL river
between 05-06Z (11 pm- midnight), nearing I-55 by 07Z/2 am, just
east of I-57 by 09Z/3 am and to the IN border around 10Z (4 am).
This line is still projected to weaken as it moves east across IL
overnight, with slight risk west of I-57 and enhanced risk west of
Peoria and Springfield. Main severe wx threat is damaging wind
gusts with 15-30% risk, with 5-15% risk of large hail in western
CWA and 2-5% risk of tornadoes over western half of CWA. Lows
overnight to range from lower 40s over the IL river valley where
skies clear late tonight, to the lower 50s over southeast IL.

&&

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 243 PM CST Mon Mar 6 2017

Main concern in the short term is with the convection expected this
evening. Pre-frontal line of showers and embedded storms is edging
eastward across central western Illinois early this afternoon.
Further west, radar imagery and GOES-16 1-minute visible imagery is
showing a line of storms beginning to fire from northwest Iowa into
south central Nebraska, along a dry line. High-resolution model
guidance continues to show this filling in and marching eastward
this evening, with decent agreement in the line reaching the
Illinois River toward midnight and marching through the CWA through
about 4-5 am. Latest SPC Day1 outlook has brought the enhanced risk
as far east as a Peoria-Springfield line, focused on the wind
potential as the line focuses into a QLCS, though in a weakening
state as it pushes east across Illinois. A very sharp cutoff on the
back edge of the rain shield will occur, but the rain will linger
over the far southeast CWA into early Tuesday.

Secondary concern will be the winds through Tuesday. Gusts of 25-35
mph are occurring this afternoon, but are expected to increase a bit
this evening ahead of the line, with some 40-45 mph gusts likely.
Conditions are a bit borderline for a wind advisory, but will need
to monitor this closely over the next few hours. After the
convection passes, there will be a short window when winds subside,
but they should become gusty again by late morning as deep mixing
takes place on Tuesday. Gusts of 30-35 mph appear more likely at
this time for Tuesday afternoon.

.LONG TERM...(Tuesday night through Monday)
ISSUED AT 243 PM CST Mon Mar 6 2017

Central and southeast Illinois can expect an active weather period
through the extended range of the forecast, with a system passing
through or near the area about every other day. Model guidance
continues to struggle with the details within this fast flow regime,
which has required notable forecast adjustments from day-to-day.
Despite the model variation/disagreement, the most consistent trend
has been a further south/colder track to the weather systems.

The first wave to impact the area is the weakest, and is currently
forecast to brush by the area later Thursday into Thursday night.
Initially, conditions would be warm enough for rain across the
entire area. However, It will likely cool enough in the north
Thursday night for a change over to snow, although no accumulation
is anticipated. If the models continue to trend south with this
wave, there is still the potential that it will miss us entirely.

The second wave is the most significant, and is forecast to impact
the area late Friday night into Saturday evening. This timing has
been pretty consistent of late, but again this system has been
trending more southerly in its track. If these trends hold, at least
some light snow accumulation appears possible across the northern
half of the forecast area into midday Saturday.

A final wave arrives around Monday, but model agreement with respect
to its timing is not as good as with the first two waves. This system
also seems poised to produce snow and/or rain across the forecast
area, with the snow more likely in the north and early in the day
before temperatures warm.

Above normal temperatures to start the period will trend below
normal by the end of the week. The passage of each disturbance will
deepen the upper-level troffing over eastern North America and
advect cold low-level air into the area. I guess winter wasn't
quite done with us yet.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1155 PM CST Mon Mar 6 2017

A strong to severe line of thunderstorms along a squall line with
a cold front has MVFR ceilings and vsbys briefly restricted down
to 1.5-3 miles in heavy rains. The squall line will push quickly
east across the IL river by PIA during next hour, reaching I-55 by
07Z/1 am and DEC and CMI by 08Z/2 am. Also have isolated showers
and thunderstorms developing near DEC and CMI ahead of this line.
Strong southerly winds of 23-34 kts with gusts of 35-45 kts early
overnight to veer SW with passage of cold front, then gradually
decrease to 15-25 kts. Clearing skies to work quickly eastward
behind the cold front later tonight with fair skies expected on
Tue. Winds to veer west and increase to 15-22 kts with gusts of
25-33 kts by 15Z/9 am Tue with 1027 mb high pressure over red
river valley near TX/OK border while strong 979 mb surface low
pressure over southeast Manitoba deepens to 966 mb over far nw
Ontario by sunset Tue. WSW winds then decrease to 9-14 kts between
22-24Z Tue.

&&

.FIRE WEATHER...
Issued at 243 PM CST Mon Mar 6 2017

Some concerns for Tuesday with borderline red flag conditions in
parts of the area. Deep mixing to take place from around 5000
feet, as forecast soundings show 50 knot winds mixing down to the
surface. Very dry in the lower levels, and there is some concern
that dew points could get lower than the low-mid 20s already in
the grids for afternoon. Minimum humidity levels forecast to reach
the upper 20s over the southwest CWA. That area currently has
10-hour dead fuel levels of 11-15%, but could dry out quickly
despite the rain tonight as 30-35 mph wind gusts occur. No fire
headlines planned at the present time due to the uncertainty.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

UPDATE...07
SHORT TERM...Geelhart
LONG TERM...Bak
AVIATION...07
FIRE WEATHER...Geelhart
Hazardous weather outlook, Mar 6, 3:16 PM CST, 10 hours before
Hazardous Weather Outlook
National Weather Service Lincoln IL
316 PM CST Mon Mar 6 2017

ILZ027>029-036-037-040>042-047>052-071200-
Cass-Christian-Fulton-Knox-Logan-Mason-Menard-Morgan-Peoria-
Sangamon-Schuyler-Scott-Stark-Tazewell-
316 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Strong southerly winds will gust from 35 to 40 mph much of the
night, until a cold front passes. This will cause difficulty for
high profile vehicles, traveling on west east oriented highways.

There is an enhanced risk of severe thunderstorms late this
evening, until a couple hours after midnight, as a squall line
pushes east across the state. Current indications suggest the
time frame for the threat of severe weather would be centered
around midnight, with the primary threat being from damaging wind
gusts of 60 to 65 mph.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

As the storm moves away from the region on Tuesday, strong
westerly winds will gust from 30 to 40 mph at times during the
afternoon. Similar winds are expected on Wednesday as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed overnight, mainly in the
11 pm to 3 am time frame.

ILZ030-031-038-043-044-053-054-061-071200-
De Witt-Macon-Marshall-McLean-Moultrie-Piatt-Shelby-Woodford-
316 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TONIGHT...

Strong southerly winds will gust from 35 to 40 mph much of the
night, until a cold front passes. This will cause difficulty for
high profile vehicles, traveling on west east oriented highways.

A line of strong to severe thunderstorms will be pushing east
across the state overnight, with the main threat in the highway 51
corridor between 1 am and 4 am. Although the thunderstorms are
expected to be in a weakening state, some of the stronger storms
will be capable of producing wind gusts of 50 to 60 mph.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

As the storm moves away from the region on Tuesday, strong
westerly winds will gust up to 40 mph at times during the
afternoon. Similar winds are expected on Wednesday as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required after midnight.

ILZ045-046-055>057-071200-
Champaign-Coles-Douglas-Edgar-Vermilion-
316 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of east central
Illinois.

.DAY ONE...TONIGHT...

Strong southerly winds will gust from 35 to 40 mph much of the
night, until a cold front passes. This will cause difficulty for
high profile vehicles, traveling on west east oriented highways.

Scattered thunderstorms are expected after midnight, as a cold
front moves across the area. Although the thunderstorms are
expected to be in a weakening state late tonight, some of the
stronger storms will be capable of producing wind gusts to around
50 mph.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

As the storm moves away from the region on Tuesday, strong
westerly winds will gust up to 40 mph at times during the
afternoon. Similar winds may occur on Wednesday as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
spotters are encouraged to report any strong winds that may
accompany the storms tonight.

ILZ062-063-066>068-071>073-071200-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
316 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for southeast Illinois.

.DAY ONE...TONIGHT...

Strong southerly winds will gust from 35 to 40 mph much of the
night, until a cold front passes. This will cause difficulty for
high profile vehicles, traveling on west east oriented highways.

Scattered thunderstorms are expected to move into the area
after midnight, and continue until shortly after sunrise. Although
the thunderstorms are expected to be in a weakening state, some
of the stronger storms will be capable of producing wind gusts to
around 50 mph and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
spotters are encouraged to report any strong winds that may
accompany the storms late tonight.

Geelhart

In the hours before

Local storm report, Mar 6, 11:47 PM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1147 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     HUNTSVILLE              40.18N 90.87W
03/06/2017                   SCHUYLER           IL   EMERGENCY MNGR

            ROOF DAMAGE TO HOUSE IN HUNTSVILLE

&&

EJL
Local storm report, Mar 6, 11:50 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1150 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     HAIL             7 N FAIRVIEW            40.75N 90.19W
03/06/2017  M1.00 INCH       KNOX               IL   EMERGENCY MNGR

&&

EJL
Local storm report, Mar 6, 11:53 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1153 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             BEARDSTOWN              40.01N 90.43W
03/06/2017  M1.00 INCH       CASS               IL   TRAINED SPOTTER

&&

EJL
Local storm report, Mar 7, 12:16 AM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1216 AM CST TUE MAR 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 AM     HAIL             1 W WASHINGTON          40.70N 89.45W
03/07/2017  M0.88 INCH       TAZEWELL           IL   TRAINED SPOTTER

&&

EJL
Local storm report, Mar 7, 12:54 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1254 AM CST TUE MAR 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     HUNTSVILLE              40.18N 90.87W
03/06/2017                   SCHUYLER           IL   EMERGENCY MNGR

            ROOF DAMAGE TO HOUSE IN HUNTSVILLE

1120 PM     HAIL             BEARDSTOWN              40.01N 90.43W
03/06/2017  M1.00 INCH       CASS               IL   TRAINED SPOTTER

1128 PM     HAIL             7 N FAIRVIEW            40.75N 90.19W
03/06/2017  M1.00 INCH       KNOX               IL   EMERGENCY MNGR

1207 AM     HAIL             1 W WASHINGTON          40.70N 89.45W
03/07/2017  M0.88 INCH       TAZEWELL           IL   TRAINED SPOTTER

&&

EJL
Local storm report, Mar 7, 1:09 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
109 AM CST TUE MAR 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     TSTM WND GST     BELLEVUE                40.69N 89.67W
03/07/2017  M63 MPH          PEORIA             IL   EMERGENCY MNGR

1215 AM     TSTM WND GST     TREMONT                 40.53N 89.49W
03/07/2017  M62 MPH          TAZEWELL           IL   EMERGENCY MNGR

1153 AM     TSTM WND DMG     PRINCEVILLE             40.93N 89.76W
03/06/2017                   PEORIA             IL   EMERGENCY MNGR

            12-INCH TREE LIMB BLOWN DOWN

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 10:32 PM CSTSevere Thunderstorm WarningILXCass, Fulton, Knox, Mason, Peoria, Schuyler and 1 more28 min
Mar 6, 10:58 PM CSTSevere Thunderstorm WarningILXFulton, Knox, Peoria, Schuyler, Stark62 min
Mar 6, 10:59 PM CSTTornado WarningILXKnox19 min
Mar 6, 11:03 PM CSTTornado WarningILXKnox42 min
Mar 6, 11:08 PM CSTTornado WarningILXFulton, Knox37 min
Mar 6, 11:21 PM CSTSevere Thunderstorm WarningILXCass, Mason, Morgan, Scott54 min
Mar 6, 11:49 PM CSTSevere Thunderstorm WarningILXCass, Fulton, Logan, Mason, Menard, Peoria and 2 more56 min
Mar 6, 11:54 PM CSTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford38 min
Mar 7, 12:03 AM CSTTornado WarningILXMcLean, Tazewell27 min
Mar 7, 12:05 AM CSTSevere Thunderstorm WarningILXLogan, Menard, Morgan, Sangamon25 min
Mar 7, 12:21 AM CSTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Marshall, Woodford54 min
Mar 7, 12:30 AM CSTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Morgan, Sangamon60 min
Mar 7, 1:46 AM CSTSevere Thunderstorm WarningILXChampaign, Vermilion29 min
Mar 7, 1:57 AM CSTSevere Thunderstorm WarningILXColes, Cumberland, Douglas, Shelby48 min
Mar 7, 2:17 AM CSTSevere Thunderstorm WarningILXChampaign, Vermilion28 min
Mar 7, 2:25 AM CSTSevere Thunderstorm WarningILXClark, Coles, Edgar35 min
Mar 7, 2:37 AM CSTSpecial Weather StatementILXCrawford, Jasper23 min
Mar 7, 3:14 AM CSTSpecial Weather StatementILXLawrence46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.